# SDR 2020FA0000371

- Difficulty date: August 11, 2020
- Submitted: August 15, 2020
- Operation: General aviation
- Aircraft: N302QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500123
- Aircraft time: 5,685 hours, 4,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 001192
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: AIRCRAFT CREW REPORTED "ON GROUND JUST BEFORE ENGINE START, GROUND POWER UNIT CONNECTED AND ON WITH EMERGENCY LIGHT SWITCH IN "ARM" POSITION", THE EMERGENCY LIGHTS STAY ON AND THE YELLOW "EMER LT NOT ARM" AND ANNUNCIATOR ILLUMINATES.  PERFORMED TROUBLESHOOTING BASED ON THE EMBRAER PHENOM 300 FIM TASK CHAPTER 33-50-00-801-801-A AND FOUND #1 EMERGENCY BATTERY LIGHTS (FORWARD) FAULTY. PERFORMED REPLACEMENT #1 (FORWARD) EMERGENCY LIGHT BATTERY IN ACCORDANCE WITH PHENOM 300 AMM CHAPTER 33-52-01. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT BATTERY IN ACCORDANCE WITH PHENOM 300 AMM CHAPTER #33-52-00. NO DEFECTS NOTED. THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR'S GMM REQUIREMENTS.
